{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,28]],"date-time":"2026-09-28T19:00:23Z","timestamp":1790622023324,"version":"4.1.0"},"reference-count":5,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2019,4,1]],"date-time":"2019-04-01T00:00:00Z","timestamp":1554076800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,4,1]],"date-time":"2019-04-01T00:00:00Z","timestamp":1554076800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaad.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2019,4]]},"DOI":"10.1016\/j.jaad.2018.10.064","type":"journal-article","created":{"date-parts":[[2018,11,4]],"date-time":"2018-11-04T09:36:30Z","timestamp":1541324190000},"page":"1159-1160","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":5,"title":["Abnormal erythrocyte morphology in drug reaction with eosinophilia and systemic symptoms"],"prefix":"10.1016","volume":"80","author":[{"given":"Deborah N.","family":"Dorrell","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Litton F.","family":"Whitaker","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kathryn L.","family":"Anderson","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Lindsay C.","family":"Strowd","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaad.2018.10.064_bib1","doi-asserted-by":"crossref","first-page":"693.e1-14","DOI":"10.1016\/j.jaad.2013.01.032","article-title":"DRESS syndrome: part I. Clinical perspectives","volume":"68","author":"Husain","year":"2013","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2018.10.064_bib2","doi-asserted-by":"crossref","first-page":"1000","DOI":"10.1016\/j.jaad.2013.11.053","article-title":"Comments on: DRESS syndrome","volume":"71","author":"Kardaun","year":"2014","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2018.10.064_bib3","doi-asserted-by":"crossref","first-page":"944","DOI":"10.1111\/ijd.13667","article-title":"Clinical features of drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a study of 25 patients in Korea","volume":"56","author":"Lee","year":"2017","journal-title":"Int J Dermatol"},{"key":"10.1016\/j.jaad.2018.10.064_bib4","doi-asserted-by":"crossref","first-page":"943","DOI":"10.4103\/0366-6999.204104","article-title":"Drug reaction with eosinophilia and systemic symptoms: retrospective analysis of 104 cases over one decade","volume":"130","author":"Wang","year":"2017","journal-title":"Chin Med J (Engl)"},{"key":"10.1016\/j.jaad.2018.10.064_bib5","doi-asserted-by":"crossref","first-page":"2199","DOI":"10.1111\/jdv.13212","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): clinicopathological study of 45 cases","volume":"29","author":"Skowron","year":"2015","journal-title":"J Eur Acad Dermatol Venereol"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962218328354?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962218328354?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T22:51:18Z","timestamp":1759272678000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962218328354"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,4]]},"references-count":5,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2019,4]]}},"alternative-id":["S0190962218328354"],"URL":"https:\/\/doi.org\/10.1016\/j.jaad.2018.10.064","relation":{},"ISSN":["0190-9622"],"issn-type":[{"value":"0190-9622","type":"print"}],"subject":[],"published":{"date-parts":[[2019,4]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Abnormal erythrocyte morphology in drug reaction with eosinophilia and systemic symptoms","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Academy of Dermatology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2018.10.064","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2018 by the American Academy of Dermatology, Inc.","name":"copyright","label":"Copyright"}]}}